MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 9 CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 9 CEM; ATTUNE IMPLANT : KNEE FEMORAL
Model Number 1504-10-109
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377)
Date of Event 04/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient received primary attune tkas to treat end-stage degenerative joint disease.The patella was resurfaced and competitor cement x 2 was utilized.The procedure was completed without complications.Patient received a left knee revision to treat pain secondary to aseptic loosening.Upon entering the joint, femoral osteolysis was identified.The femoral component was loosened at an unknown interface and revised.The tibial tray was loosened and debonded at the cement to implant interface and revised.There was no reported product problem with the revised tibial insert.The loosened patella ¿just fell off¿ and was revised.The loosened interface of the patellar button was not provided.The patient was revised with a competitor revision knee.The procedure was completed without complications.Doi: (b)(6) 2015; dor: (b)(6) 2019; left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot :the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE PS FEM LT SZ 9 CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11673289
Report Number1818910-2021-08039
Device Sequence Number11512984
Product Code JWH
UDI-Device Identifier10603295041665
UDI-Public10603295041665
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model Number1504-10-109
Device Catalogue Number150410109
Device Lot Number8036549
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/31/2021
Supplement Date Received by Manufacturer05/25/2021
Initial Report FDA Received Date04/15/2021
Supplement Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL ANAT PAT 41MM; ATTUNE PS FEM LT SZ 9 CEM; ATTUNE PS RP INSRT SZ9 5MM; ATTUNE RP TIB BASE SZ 9 CEM; STRYKER SIMPLEX BONE CEMENT; STRYKER SIMPLEX BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR